# SDR DLM88030829

- Difficulty date: September 9, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 43,936 hours, 36,587 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Stud
- Condition: Loose
- Location: Epc
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LOST LT DC AND AC BUSSES WITH APU POWERING BUSS.  APU VOLTS/FREQS GOOD.  MULTIPAL C/B POPPED LT AC BUS BREAKER LT TR1 AND TR2 EMER AC BUS FEED - F25 F16.  LOST FMS MPC DFGC LDC BUS MSG ILLUMINATED.  REPLACED LT APU CONTROL RELAY AND GCU.
